# SDR ASAA2016061917083

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 33,053 hours, 9,990 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3401384010
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM THE NR 2 ENGINE FUEL SERVO HEATER OUTLET HOSE AT FUEL HEATER.  FOUND WHILE ACCOMPLISHING LEAK TEST FOR T/C 78472040.  ACFT GROUNDED.  LOOSENED AND RETORQUED THE NR 2 ENGINE FUEL SERVO HEATER OUTLET HOSE AND REINSTALLED AND TORQUED THE NR 2 ENGINE FUEL SERVO HEATER "IN" TUBE, REF AMM 73-11-07-400-801-F00.  FUEL SERVO HEATER FUEL INLET AND OUTLET TUBES LEAK CHECK GOOD REF AMM 71-00-00-700-801-F00.
